Thread: Bad sides??
12-08-2005, 03:12 PM #1
Here;s whats happened....i am a bartender a couple nights a week at a busy club and i barely drink but people will buy you shots over the nnight and sometimes i cant keep track and i might do a couple too many. i am currently taking 100mg prop, 60mg var and 25mg proviron ED and last night after work i can home and my heart rate was very fast. i woke up and gasped for air, my heart was going a mile a minute and i was in a pile of my own sweat. this seems to only happen when i work and have a few shots. what is the deal
12-08-2005, 03:24 PM #2Senior Member
- Join Date
- Nov 2005
Yeah i would stay away from drinking all together, but since you are a bartender i know how you feel because i used to be one, you can't just pass up a free shot somebody buys you, so you can have a better tip from them, but it might be that you just need more rest or maybe have high blood pressure, but try and stay away from the liquor. Have you got your blood work done lately?
12-08-2005, 03:29 PM #3
havent had it done since i ended my last cycle about 8months ago. but you make a good point, i am sleep deprived, on juice and with a bit of alcohol, probably not the best combo to feel 100%. i just dont wanna keel over and die b4 my cycles done
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)